Multiple use of random numbers in discrete-event simulation
Thomas Kämpke
Mathematics and Computers in Simulation (MATCOM), 1989, vol. 31, issue 3, 171-176
Abstract:
A method is presented for using a single (0, 1) uniform random number to yield stochastically independent random numbers having a given finite distribution. The adaptation of the alias method to the given procedure is outlined. An application to simulate Brownian motion is given.
Date: 1989
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475489901560
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:31:y:1989:i:3:p:171-176
DOI: 10.1016/0378-4754(89)90156-0
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().